Alert archive / Nebraska / Tornado Warnings in 2016
Tornado Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Sep 15, 2016, 5:00 PM CDT for Burt County, Cuming County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 5:00 PM CDT (22:00 UTC)
- Expired
- Sep 15, 2016, 5:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Burt County, NE, Cuming County, NE
The radar
The Omaha radar (KOAX), 61 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 4:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 696 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
030
WFUS53 KOAX 152200
TOROAX
NEC021-039-152230-
/O.NEW.KOAX.TO.W.0025.160915T2200Z-160915T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
500 PM CDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CUMING COUNTY IN NORTHEASTERN NEBRASKA...
WEST CENTRAL BURT COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 530 PM CDT
* AT 459 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 4 MILES EAST OF WEST POINT...OR 43 MILES EAST
OF NORFOLK...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL CUMING AND WEST CENTRAL BURT COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: OAKLAND.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4179 9663 4187 9668 4196 9651 4183 9644
TIME...MOT...LOC 2159Z 244DEG 20KT 4184 9661
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
MEAD2 follow-up statements
448
WWUS53 KOAX 152210
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
510 PM CDT THU SEP 15 2016
NEC021-039-152230-
/O.CON.KOAX.TO.W.0025.000000T0000Z-160915T2230Z/
CUMING NE-BURT NE-
510 PM CDT THU SEP 15 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EAST
CENTRAL CUMING AND WEST CENTRAL BURT COUNTIES...
AT 509 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHWEST OF LYONS...OR 44 MILES SOUTH OF SIOUX
CITY...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
OAKLAND.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4180 9658 4190 9662 4196 9651 4183 9644
TIME...MOT...LOC 2209Z 244DEG 20KT 4186 9654
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
MEAD886
WWUS53 KOAX 152223
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT THU SEP 15 2016
NEC021-039-152232-
/O.EXP.KOAX.TO.W.0025.000000T0000Z-160915T2230Z/
CUMING NE-BURT NE-
523 PM CDT THU SEP 15 2016
...THE TORNADO WARNING FOR EAST CENTRAL CUMING AND WEST CENTRAL BURT
COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL NEBRASKA.
LAT...LON 4180 9658 4190 9662 4196 9651 4183 9644
TIME...MOT...LOC 2221Z 244DEG 20KT 4186 9654
$$
MEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 15, 3:20 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 15, 3:20 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
320 PM CDT THU SEP 15 2016
.SHORT TERM...(tonight through Sunday)
Issued at 301 PM CDT THU SEP 15 2016
Primary concern tonight is convective development and overall
effects as an upstream trough and cold front move into the region.
Convection has festered most of the morning in northeast NE and
while it was never strong, it was very efficient at generating
rainfall with a report of 4.3 inches in Knox county. Additional
convection has fired in northeast NE this afternoon in response to
the tail end of the first piece of energy moving away from the
region...within an overall very moist environment with PW values
around 150% of normal this morning.
20z objective surface analysis indicated the cold front was well
west of the forecast area, however a subtle warm front had pushed
through the mid Missouri valley with temps now in the lower 80s
across much of the area. Most recent HRRR model continues to
suggest strong and possibly severe storm development in northeast
NE into northwest IA...which may become more west/east oriented
resulting in training of cells through the evening north of the
Platte River. Am concerned that given environmental moisture which
is 1-2 standard deviations above normal, warm cloud depths, high
moisture transport on a continued low level jet, this is an area
that could be primed for flash flooding given 300-500% above
normal rainfall in the last 7 days. Thus will issue a flash flood
watch for a few counties north of the Platte River tonight.
Elsewhere, while heavy rain will be possible with storms as the
upper low pushes in from the west, enough of a cold pool may
develop to help keep storms progressive.
Regarding severe potential tonight, environmental shear of 30-40
knots combined with mixed CAPE of 2000-2500 J/Kg should be
sufficient for rotating storms with wind and hail potential in the
stronger storms, but given decent low level turning near the warm
frontal boundary there will also be a small tornado threat that
we'll have to monitor. Will have fairly high pops 60-80% across
the forecast area tonight, with timing initially in northeast NE,
then spreading east southeast into the remainder of the forecast
area by late evening and overnight.
Storm chances linger in southeast NE on Friday, but should push
east of the forecast area Friday evening.
Dry and mild weather persists Saturday. Models hint at a weak wave
quickly moving across the Plains Saturday night so have added a
slight chance of rain for some areas. Wave should be east of the
area by Sunday with dry weather expected.
.LONG TERM...(Sunday night through Thursday)
Issued at 301 PM CDT THU SEP 15 2016
Dry weather early in the period, with rain chances returning by
Tuesday night through Thursday, although models are not in good
agreement with the GFS more bullish on precip and the ECMWF more
dry.
&&
.AVIATION...(18Z TAFS for KOFK...KLNK and KOMA.)
Issued at 1230 PM CDT THU SEP 15 2016
Visible satellite imagery as of 17z indicates low clouds gradually
mixing out across southeast Nebraska and southwest Iowa, a trend
which should continue northward as we progress through the
afternoon. As such, expect ceilings to gradually lift, though MVFR
conditions may still persist. There is a considerable amount of
uncertainty where and when thunderstorms will develop later today
due to the absence of a well-defined boundary in the area. Current
thinking is that storms may begin to affect the KOFK area by mid
afternoon and continue through this evening. At KOMA and KLNK, the
better thunderstorm chances may be delayed until this evening into
tonight.
&&
.OAX Watches/Warnings/Advisories...
NE...Flash Flood Watch through late tonight for NEZ015-033-034-
043>045.
IA...Flash Flood Watch through late tonight for IAZ043-055-056.
&&
SHORT TERM...DeWald
LONG TERM...DeWald
AVIATION...MeadHazardous weather outlook, Sep 15, 10:49 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1049 AM CDT THU SEP 15 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-160600- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1049 AM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON INTO EVENING AHEAD OF A COLD FRONT MOVING THROUGH CENTRAL NEBRASKA. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR SEVERE WEATHER...INCLUDING THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...FLOODING RAINFALL AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NON-SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ALONG THE COLD FRONT AS IT ADVANCES SOUTHEAST THROUGH THE AREA ON FRIDAY. THERE WILL BE MORE CHANCES FOR THUNDERSTORMS FOR TUESDAY AND WEDNESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
In the hours before
Special weather statement, Sep 15, 3:16 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 316 PM CDT THU SEP 15 2016 NEZ032-033-043-044-152045- DODGE NE-COLFAX NE-STANTON NE-CUMING NE- 316 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON... NORTHWESTERN DODGE...SOUTHWESTERN CUMING AND NORTHERN COLFAX COUNTIES UNTIL 345 PM CDT... AT 316 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF CLARKSON...OR 24 MILES SOUTHEAST OF NORFOLK...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARKSON...DODGE...HOWELLS...LEIGH...SNYDER... MAPLE CREEK RECREATION AREA AND 10 MILES WEST OF WEST POINT. LAT...LON 4158 9724 4174 9725 4189 9691 4171 9678 TIME...MOT...LOC 2016Z 232DEG 30KT 4178 9709 MEAD
Special weather statement, Sep 15, 3:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 338 PM CDT THU SEP 15 2016 IAZ055-NEZ044-045-052-152115- HARRISON IA-DODGE NE-DOUGLAS NE-WASHINGTON NE- 338 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...WESTERN DOUGLAS...SOUTHEASTERN DODGE AND WASHINGTON COUNTIES UNTIL 415 PM CDT... AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WATERLOO...OR 13 MILES WEST OF OMAHA...MOVING NORTH AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN OMAHA...BLAIR...VALLEY...WATERLOO...KENNARD...ELKHORN... BENNINGTON...WASHINGTON AND DESOTO BEND NATIONAL WILDLIFE REFUGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 167. HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5. HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 435 AND 450. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 108 AND 117. LAT...LON 4121 9620 4127 9635 4163 9634 4155 9598 TIME...MOT...LOC 2037Z 193DEG 29KT 4127 9628 MEAD
Special weather statement, Sep 15, 4:04 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 404 PM CDT THU SEP 15 2016 IAZ055-069-NEZ045-052-053-152130- HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-SARPY NE- 404 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... NORTHWESTERN POTTAWATTAMIE...DOUGLAS...SOUTHEASTERN WASHINGTON AND NORTHWESTERN SARPY COUNTIES UNTIL 430 PM CDT... AT 404 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF KENNARD TO NEAR ELKHORN. MOVEMENT WAS NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... OMAHA...BLAIR...MISSOURI VALLEY...FORT CALHOUN...WATERLOO... KENNARD...MODALE...ELKHORN...CARTER LAKE...BENNINGTON...BOYS TOWN... CRESCENT...MAGNOLIA...WASHINGTON... DESOTO BEND NATIONAL WILDLIFE REFUGE AND WILSON ISLAND STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4172 9586 4131 9586 4117 9629 4148 9629 TIME...MOT...LOC 2104Z 231DEG 27KT 4142 9620 4128 9622 MILLER
Local storm report, Sep 15, 4:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
425 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL WASHINGTON 41.40N 96.21W
09/15/2016 M1.75 INCH WASHINGTON NE TRAINED SPOTTER
&&
VDEWALDLocal storm report, Sep 15, 4:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
437 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 WSW BENNINGTON 41.35N 96.21W
09/15/2016 E1.75 INCH DOUGLAS NE CO-OP OBSERVER
GUST OF 50 KNOTS ALSO ESTIMATED.
&&
PEARSONLocal storm report, Sep 15, 4:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM FUNNEL CLOUD FORT CALHOUN 41.46N 96.03W
09/15/2016 WASHINGTON NE TRAINED SPOTTER
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:16 PM CDT | Special Weather Statement | OAX | Colfax | 29 min |
| Sep 15, 3:38 PM CDT | Special Weather Statement | OAX | Douglas, Washington | 37 min |
| Sep 15, 3:45 PM CDT | Flash Flood Watch | OAX | Burt, Colfax, Cuming, Dodge, Platte, Stanton and 2 more | 12 hr |
| Sep 15, 3:56 PM CDT | Tornado Warning | OAX | Colfax, Cuming, Dodge, Stanton | 34 min |
| Sep 15, 4:04 PM CDT | Special Weather Statement | OAX | Douglas | 26 min |
| Sep 15, 4:10 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 35 min |
| Sep 15, 4:26 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge | 34 min |
| Sep 15, 4:30 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 30 min |
| Sep 15, 4:38 PM CDT | Tornado Warning | OAX | Cuming | 37 min |
| Sep 15, 4:42 PM CDT | Tornado Warning | OAX | Douglas, Washington | 33 min |
| Sep 15, 4:49 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 41 min |
| Sep 15, 4:53 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 37 min |
| Sep 15, 4:55 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 35 min |
| Sep 15, 5:07 PM CDT | Special Weather Statement | OAX | Dodge | 23 min |
| Sep 15, 5:09 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 38 min |
| Sep 15, 5:27 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 33 min |
| Sep 15, 5:29 PM CDT | Special Weather Statement | OAX | Dixon | 16 min |
| Sep 15, 5:32 PM CDT | Areal Flood Advisory | OAX | Burt, Colfax, Cuming, Platte, Stanton, Thurston | 5 hr |
| Sep 15, 5:50 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 40 min |
| Sep 15, 6:06 PM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Thurston | 5 hr |
| Sep 15, 6:14 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Washington | 46 min |
| Sep 15, 6:19 PM CDT | Flash Flood Warning | OAX | Colfax, Cuming, Stanton | 4 hr |
| Sep 15, 6:34 PM CDT | Flash Flood Warning | OAX | Burt, Cuming, Thurston | 4 hr |
| Sep 15, 6:44 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 46 min |
| Sep 15, 6:54 PM CDT | Flash Flood Warning | OAX | Burt | 4 hr |
Nearby
Tornado Warnings in Nebraska, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.